MAUDE Adverse Event Report: MEDTRONIC, INC. SPRINTER LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC, INC. SPRINTER LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number SPL25015X
Health Effect - Clinical Code Pain (1994)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of chest pain.Presented with bilateral arm pain as well as jaw pain.Went to cath lab and while testing the device, the metal stylet would not leave that balloon as usual.

Brand Name
SPRINTER LEGEND
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
4600 nathan lane north
plymouth MN 55442
MDR Report Key10424799
Report Number10424799
Device Sequence Number2987099
Product Code LOX
UDI-Device Identifier00613994902597
UDI-Public(01)00613994902597(17)230213(10)219512061
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2020
Report Date (Section F) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSPL25015X
Device Lot Number219512061
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight89
Date Report Sent to FDA08/12/2020